RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 6, Pages 829–839 (Mi mz5825)  

This article is cited in 2 scientific papers (total in 2 papers)

Extendable and nonextendable solutions of a nonlinear differential equation of arbitrary order

N. A. Izobov


Full text: PDF file (831 kB)

English version:
Mathematical Notes, 1984, 35:6, 435–441

Bibliographic databases:

UDC: 517.9
Received: 28.11.1983

Citation: N. A. Izobov, “Extendable and nonextendable solutions of a nonlinear differential equation of arbitrary order”, Mat. Zametki, 35:6 (1984), 829–839; Math. Notes, 35:6 (1984), 435–441

Citation in format AMSBIB
\Bibitem{Izo84}
\by N.~A.~Izobov
\paper Extendable and nonextendable solutions of a nonlinear differential equation of arbitrary order
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 6
\pages 829--839
\mathnet{http://mi.mathnet.ru/mz5825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753047}
\zmath{https://zbmath.org/?q=an:0554.34002}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 435--441
\crossref{https://doi.org/10.1007/BF01139946}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100022}


Linking options:
  • http://mi.mathnet.ru/eng/mz5825
  • http://mi.mathnet.ru/eng/mz/v35/i6/p829

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kon'kov, “On solutions of non-autonomous ordinary differential equations”, Izv. Math., 65:2 (2001), 285–327  mathnet  crossref  crossref  mathscinet  zmath
    2. V. S. Samovol, “On Nonoscillating Solutions of Emden–Fowler-Type Equations”, Math. Notes, 95:6 (2014), 843–855  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020